# SDR A6WA202203098125

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 40,791 hours, 39,394 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Condition: Inoperative
- Location: Anti-Ice
- Component: Ovht/Suff Heat
- Component part number: 6243843
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CLIMB WITH WING ANTIICE SELECTED ON RECEIVED WING OVERHEAT WARNING. SYNOPTIC PAGE SHOWS RH WING ONLY RED. CW QRH SELECTED WING ANTIICE OFF. MSG PERSISTED FOR MORE THAN 40 SECONDS . LEFT ICING AT THAT TIME. MSG CLEARED.WITHIN 2 MINUTES. AT THIS POINT RECEIVED ICE CAUTION.  SELECTED WING ANTIICE BACK ON AND MSG RETURNED. CW QRH AGAIN BY SELECTING WING ANTIICE OFF. MSG CLEARED WITHIN 40 SECONDS SELECTED WING ANTIICE TO STBY. THE MESSAGE DID NOT RECUR. SHORTLY AFTER SELECTING STBY WITH MSG OFF CONTINUED WITH THE QRH CLOSED RH 14TH STAGE SOV. LANDED WITHOUT INCIDENT.     ***AIRCRAFT REMOVED FROM SERVICE *****  REF MWO 312875 MWC #1 AND 2 FOR CORRECTIVE ACTIONS (RH WING A/ICE      CONTROL AND OVHT/SUFF HEAT SENSORS). OPS CHECK GOOD. REMOVED PLACARD   AND MEL.
